Advanced search

On the numerical solution of a class of nonlinear parabolic problems with Volterra operators by a Rothe-Galerkin finite element method.

Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
KACUR, J, and R VANKEER. 1997. “On the Numerical Solution of a Class of Nonlinear Parabolic Problems with Volterra Operators by a Rothe-Galerkin Finite Element Method.” Ima Journal of Numerical Analysis 17 (2): 239–269.
APA
KACUR, J., & VANKEER, R. (1997). On the numerical solution of a class of nonlinear parabolic problems with Volterra operators by a Rothe-Galerkin finite element method. IMA JOURNAL OF NUMERICAL ANALYSIS, 17(2), 239–269.
Vancouver
1.
KACUR J, VANKEER R. On the numerical solution of a class of nonlinear parabolic problems with Volterra operators by a Rothe-Galerkin finite element method. IMA JOURNAL OF NUMERICAL ANALYSIS. 1997;17(2):239–69.
MLA
KACUR, J, and R VANKEER. “On the Numerical Solution of a Class of Nonlinear Parabolic Problems with Volterra Operators by a Rothe-Galerkin Finite Element Method.” IMA JOURNAL OF NUMERICAL ANALYSIS 17.2 (1997): 239–269. Print.
@article{182781,
  author       = {KACUR, J and VANKEER, R},
  issn         = {0272-4979},
  journal      = {IMA JOURNAL OF NUMERICAL ANALYSIS},
  language     = {eng},
  number       = {2},
  pages        = {239--269},
  title        = {On the numerical solution of a class of nonlinear parabolic problems with Volterra operators by a Rothe-Galerkin finite element method.},
  volume       = {17},
  year         = {1997},
}